# SDR DALA2023040302561

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 91,673 hours, 42,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 WHILE ACCOMPLISHING 5311-01246-03A, SEVERAL HOLE POSITIONS WERE FOUND WITH DIAMETERS GREATER THAN STARTING HOLE DIAMETER REQUIRED. CORRECTIVE ACTION: COMPLIED WITH ERA 585862-32. (2697719)
